Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 55, Number 2 (2003), 255-269.
Long time behavior of the transition probability of a random walk with drift on an abelian covering graph
For a certain class of reversible random walks possibly with drift on an abelian covering graph of a finite graph, using the technique of twisted transition operator, we obtain the asymptotic behavior of the $n$-step transition probability $p_n(x,y)$ as $n \to \infty$ and give an expression of the constant which appears in the asymptotics.
Tohoku Math. J. (2) Volume 55, Number 2 (2003), 255-269.
First available in Project Euclid: 11 April 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Shirai, Tomoyuki. Long time behavior of the transition probability of a random walk with drift on an abelian covering graph. Tohoku Math. J. (2) 55 (2003), no. 2, 255--269. doi:10.2748/tmj/1113246940. https://projecteuclid.org/euclid.tmj/1113246940.